# SDR 99ZZZX3483

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17762
- Make and model: Piper PA-28-181
- Aircraft serial: 288390023
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 9804472
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLAMP HOLDS MOISTURE IN AND AROUND FUEL LINE CAUSING CORROSION AND LEAKAGE INSIDE COCKPIT.
